# SDR V0XD20171125001

- Difficulty date: November 25, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 15,321 hours, 12,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY, RT FLOOR WEB AT FRAME BS 192 CRACKED.  REMOVED THE DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR IAW REO 670-53-11-509, REV.D, AND IAW  NDT MANUAL 51-20-006.
